New Trends in Mathematical Sciences
Cover Image
ISSN 2147-5520 | e-ISSN 2147-5520 | Period Quarterly | Founded: 2015 | Publisher Biska Bilişim | https://ntmsci.com/ntmsci

65.688

85.625

New Trends in Mathematical Sciences is an international mathematical journal devoted exclusively to the publication of high-quality research papers in the fields of mathematical sciences and critical reviews in the area.The journal emphasis on important developments in Applied Mathematics and Modeling, Analysis and its Applications, Applied Algebra and its Applications, Geometry and its Applications, Algebraic Statistics and its Applications as well as Algebraic Topology and its Applications. New Trends in Mathematical Sciences supports the publication of original material which involve the complete solution of significant problems in the above disciplines. New Trends in Mathematical Sciences also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of the recent mathematical problems. Please see the Guide for Authors for information on articles submission.

New Trends in Mathematical Sciences

ISSN 2147-5520 | e-ISSN 2147-5520 | Period Quarterly | Founded: 2015 | Publisher Biska Bilişim | https://ntmsci.com/ntmsci
Cover Image

65.688

85.625

New Trends in Mathematical Sciences is an international mathematical journal devoted exclusively to the publication of high-quality research papers in the fields of mathematical sciences and critical reviews in the area.The journal emphasis on important developments in Applied Mathematics and Modeling, Analysis and its Applications, Applied Algebra and its Applications, Geometry and its Applications, Algebraic Statistics and its Applications as well as Algebraic Topology and its Applications. New Trends in Mathematical Sciences supports the publication of original material which involve the complete solution of significant problems in the above disciplines. New Trends in Mathematical Sciences also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of the recent mathematical problems. Please see the Guide for Authors for information on articles submission.

Volume 5 - Issue 4 - Oct 2017
  1. On the centrality of some graphs
    Pages 1 - 11
    Vecdi Aytac
  2. Flow of a Newtonian fluid in a non-uniform wavy and permeable tube
    Pages 12 - 23
    Tesfahun Berhane
  3. Cubic finite state machine and cubic transformation semigroups
    Pages 24 - 39
    Saleem Abdullah, Rabia Naz, Witold Pedrycz
  4. A fuzzy inventory model with unit production cost, time depended holding cost, with-out shortages under a space constraint: a parametric geometric programming approach
    Pages 40 - 51
    Wasim Akram Mandal, Sahidul Islam
  5. A generalized fixed point theorem in non-Newtonian calculus
    Pages 52 - 57
    Mehmet Kir
  6. Decomposition method using He’s polynomials for Kdv Boussinesq and coupled Kdv Boussinesq equations
    Pages 58 - 64
    Jamshad Ahmad, Mariyam Mushtaq
  7. Differential transform method to solve two-dimensional Volterra integral equations with proportional delays
    Pages 65 - 71
    Şuayip Yüzbaşi and Nurbol Ismailov Yüzbaşi, Nurbol Ismailov
  8. Twisted Surfaces in the Pseudo-Galilean Space
    Pages 72 - 79
    Ahmet Kazan, H. Bayram Karadag
  9. On characterization of boundedness of superposition operators on the Maddox space C_r0 (p) of double sequences
    Pages 80 - 88
    Oguz Ogur
  10. Bessel collocation approach for approximate solutions of Hantavirus infection model
    Pages 89 - 96
    Şuayip Yüzbasi
  11. Bayesian estimation for Rayleigh distribution based on ranked set sampling
    Pages 97 - 106
    Saeid Tahmasebi, Elham Haji Hosseini, Ali Akbar Jafari
  12. Sensitivity analysis of multi-objective optimization for solid waste management: A case study of Dares Salaam, Tanzania
    Pages 107 - 116
    Halidi A. Lyeme, Allen Mushi, Yaw Nkansah-Gyekye
  13. A Note on genus problem and conjugation of the normalizer
    Pages 117 - 122
    Bahadır Ozgur Guler, Serkan Kader
  14. On approximation properties for non-linear integral operators
    Pages 123 - 129
    Sevgi Esen Almali
  15. On the numerical simulation and convergence study for system of non-linear fractional dynamical model of marriage
    Pages 130 - 141
    M. Mohamed Khader, Aml Shloof, Halima Ali
  16. A Remark on the decay property for the Klein-Gordon equation in anti-de Sitter space time
    Pages 142 - 147
    Muhammet Yazici
  17. On generators of Peiffer ideal of a pre-R-algebroid in a precrossed module and applications
    Pages 148 - 155
    Osman Avcioglu, Ibrahim Ilker Akca
  18. A note on double Laplace decomposition method and nonlinear partial differential equations
    Pages 156 - 164
    Hassan Eltayeb
  19. Determination of the laplace transform for the first falling moment to zero level of a semi-Markov random process
    Pages 165 - 171
    Selahattin Maden, Ulviyya Y. Karimova
  20. Transitivity of generalized intuitionistic fuzzy matrices
    Pages 172 - 181
    Riyaz Ahmad Padder, P. Murugadas
  21. On type-2 soft topologies
    Pages 182 - 194
    Sk. Nazmul
  22. I-cluster points of filters
    Pages 195 - 202
    Rohini Jamwal,, Renu Renu, Dalip Singh Jamwal
  23. More on cluster points of filters
    Pages 203 - 208
    Rohini Jamwal, Renu Renu, Dalip Singh Jamwal
  24. Approximate-analytical solutions of cable equation using conformable fractional operator
    Pages 209 - 219
    Mehmet Yavuz, Burcu Yaşkıran
  25. Bernstein Series Solution of the Heat Equation in 2-D
    Pages 220 - 231
    Nurcan Baykuş Savaşaneril
  26. New analytical solutions of the space fractional KdV equation in terms of Jacobi elliptic functions
    Pages 232 - 241
    Aysegul Dascioglu, Sevil Culha, Dilek Varol Bayram
  27. Several Schur complement inequalities on block Hadamard product
    Pages 242 - 247
    Mustafa Ozel, Ayca Ileri
  28. An improved Morgan-voyce collocation method for numerical solution of multi-pantograph equations
    Pages 248 - 260
    Ozgul Ilhan
  29. Complete lift of a tensor field of type (1,2) to semi-cotangent bundle
    Pages 261 - 270
    Furkan Yildirim
  30. The approximate solutions of fractional gas dynamics equations by means of fractional natural decomposition method
    Pages 271 - 279
    Birol Ibis